Volume 20 (2023)
Volume 19 (2022)
Volume 18 (2021)
Volume 17 (2020)
Volume 16 (2019)
Volume 15 (2019)
Volume 14 (2019)
Volume 13 (2019)
Volume 12 (2018)
Volume 11 (2018)
Volume 10 (2018)
Volume 09 (2018)
Volume 08 (2017)
Volume 07 (2017)
Volume 06 (2017)
Volume 05 (2017)
Volume 04 (2016)
Volume 03 (2016)
Volume 02 (2015)
Volume 01 (2014)
Main Subjects = Geometry of Banach Spaces
Number of Articles: 3
On Polar Cones and Differentiability in Reflexive Banach Spaces
Volume 11, Issue 1, August 2018, Pages 13-23
On the reducible $M$-ideals in Banach spaces
Volume 07, Issue 1, July 2017, Pages 27-37
$L_k$-biharmonic spacelike hypersurfaces in Minkowski $4$-space $\mathbb{E}_1^4$
Volume 05, Issue 1, January 2017, Pages 21-30